# SDR DL73K001231

- Difficulty date: June 29, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,550 hours, 38,203 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 65468727
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON THE AFT FACES OF THE LEFT AND RIGHT VERTICAL STABILIZER PRIMARY REAR SPAR TERMINAL FITTING.  THE AREA WAS BLENDED AND TREATED PER ERA 334527-14AT HMV.
